MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ARTHROSCOPE,1.9MM X 30 DEG; TABLE, INSTRUMENT, MANUAL, OPHTHALMIC

SMITH & NEPHEW, INC. ARTHROSCOPE,1.9MM X 30 DEG; TABLE, INSTRUMENT, MANUAL, OPHTHALMIC
Model Number 4184
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/17/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there is no vision in the scope.No patient injury reported.
 
Additional Manufacturer Narrative
Visual inspection and functional testing could not be performed because the device in question has not been returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence.It is difficult to perform an accurate evaluation of a failure without having the failed product to look at.As such the complaint is being closed without conclusion.

Brand Name
ARTHROSCOPE,1.9MM X 30 DEG
Common Device Name
TABLE, INSTRUMENT, MANUAL, OPHTHALMIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key7173255
Report Number3003604053-2018-00006
Device Sequence Number14048075
Product Code HRX
UDI-Device Identifier03596010125552
UDI-Public(01)03596010125552
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4184
Device Catalogue Number4184
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/17/2017
Supplement Date Received by Manufacturer02/13/2018
Initial Report FDA Received Date01/08/2018
Supplement Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1